# SDR EIAA970202

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Engine: Pwa JT9D7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

ANC - LOG PAGE:  F47048 - 2.5 HOURS INTO FLIGHT, NR 1 ENGINE OIL QTY WAS DOWN TO 1/2 ON THE GAUGE.  REMOVED EXHAUST PLUG AND FOUND TRACE OF OIL AROUND PRESSURE LINE TO NR 6 BEARING COMPARTMENT.  REMOVED HEAT SHIELD FROM PRESSURE AND SCAVENGE LINE, TIGHTENED LINES.  (X)
